Alert archive / Kentucky / Tornado Warnings in 2024
Tornado Warning 38, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Jul 9, 2024, 2:06 PM CDT for Adair County, Cumberland County, Russell County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2024, 2:06 PM CDT (19:06 UTC)
- Expired
- Jul 9, 2024, 2:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Adair County, KY, Cumberland County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 125 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 308 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.2
The text
As transmitted.
803
WFUS53 KLMK 091906
TORLMK
KYC001-057-207-091945-
/O.NEW.KLMK.TO.W.0038.240709T1906Z-240709T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
206 PM CDT Tue Jul 9 2024
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Russell County in south central Kentucky...
North central Cumberland County in south central Kentucky...
Eastern Adair County in south central Kentucky...
* Until 245 PM CDT.
* At 206 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Burkesville, moving northeast at
25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Columbia around 235 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Horntown, Christine, Eli, Cundiff, Gadberry, Jericho, Webbs Cross
Roads, Royville, Sano, and Russell Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Louisville.
&&
LAT...LON 3687 8551 3689 8547 3693 8546 3726 8517
3705 8495 3680 8546
TIME...MOT...LOC 1906Z 223DEG 23KT 3688 8543
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
RJS2 follow-up statements
712
WWUS53 KLMK 091923 RRA
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
223 PM CDT Tue Jul 9 2024
KYC057-091932-
/O.CAN.KLMK.TO.W.0038.000000T0000Z-240709T1945Z/
Cumberland KY-
223 PM CDT Tue Jul 9 2024
...THE TORNADO WARNING FOR NORTH CENTRAL CUMBERLAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kentucky.
&&
LAT...LON 3693 8539 3694 8540 3726 8517 3705 8495
3693 8529
TIME...MOT...LOC 1922Z 223DEG 23KT 3696 8534
$$
KYC001-207-091945-
/O.CON.KLMK.TO.W.0038.000000T0000Z-240709T1945Z/
Russell KY-Adair KY-
223 PM CDT Tue Jul 9 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL
RUSSELL AND CENTRAL ADAIR COUNTIES...
At 222 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Columbia, moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Russell and central Adair Counties, including the following
locations... Horntown, Christine, Cundiff, Gadberry, Jericho, Webbs
Cross Roads, Royville, Sano, Russell Springs, and Fairplay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3693 8539 3694 8540 3726 8517 3705 8495
3693 8529
TIME...MOT...LOC 1922Z 223DEG 23KT 3696 8534
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RJS311
WWUS53 KLMK 091935 RRA
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
235 PM CDT Tue Jul 9 2024
KYC001-207-091945-
/O.EXP.KLMK.TO.W.0038.000000T0000Z-240709T1945Z/
Russell KY-Adair KY-
235 PM CDT Tue Jul 9 2024
...THE TORNADO WARNING FOR CENTRAL RUSSELL AND CENTRAL ADAIR COUNTIES
WILL EXPIRE AT 245 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
&&
LAT...LON 3693 8539 3694 8540 3726 8517 3705 8495
3693 8529
TIME...MOT...LOC 1935Z 223DEG 23KT 3701 8528
$$
RJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jul 9, 1:08 PM CDT, 58 minutes earlier. Its key messages:
- * Remnant circulation of Beryl will impact the region later today into tonight. Strong to severe storms will be possible this afternoon and evening, with heavy rainfall, locally damaging wind gusts, and spin-up tornadoes possible. * Breezy conditions expected on Wednesday, with sustained winds of 10-20 mph and gusts of 25-35 mph. * Mostly dry weather and warming temperatures expected for late week into next weekend. Worsening drought conditions are possible.
Area forecast discussion, Jul 9, 1:08 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
208 PM EDT Tue Jul 9 2024
...Updated Short Term Discussion...
.KEY MESSAGES...
* Remnant circulation of Beryl will impact the region later today
into tonight. Strong to severe storms will be possible this
afternoon and evening, with heavy rainfall, locally damaging
wind gusts, and spin-up tornadoes possible.
* Breezy conditions expected on Wednesday, with sustained winds of
10-20 mph and gusts of 25-35 mph.
* Mostly dry weather and warming temperatures expected for late
week into next weekend. Worsening drought conditions are
possible.
&&
.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 207 PM EDT Tue Jul 9 2024
Active weather is expected to unfold here shortly this afternoon and
continue into the early overnight hours. Beryl was centered over
extreme northeastern Arkansas around 18z and has steadily been
moving to the northeast. A surface warm front has steadily been
lifting northward ahead of Beryl and is draped across portions of
central Kentucky.
Scattered showers and storms have already developed across the
region. There is quite a bit of effective bulk shear (40-50kts) and
we have observed several supercellular structures/characteristics in
the convection due to this shear. Warmer mid-level temps have helped
suppress convection from reaching their 'highest' potential, though
increasing low-level moisture is helping to erode that cap. So
expect to see an upward trend in strong/severe activity as we get
later into the afternoon. Additionally, low level shear and helicity
will steadily increase as Beryl approaches, increasing our tornado
threat as we go into the late afternoon and evening hours. Storms
that form near the warm front will also benefit from enhanced low
level shear and helicity from backed surface winds, increasing the
tornado potential.
The final wave/round of showers and storms should push northeast out
of our region around or shortly after midnight. Stratus will
eventually build in behind the precipitation and result in a cloudy
start to the day tomorrow. Clouds should gradually break up and
clear through the day but they will certainly have an impact on
temperatures, keeping them a bit below climo normals. Gradient winds
will also be gusty at times, likely ranging from 20mph to 30mph
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 331 AM EDT Tue Jul 9 2024
Wednesday and Wednesday Night...
By around sunrise Wednesday morning, expect the center of the sfc
low associated with Beryl's remnants to be located over north
central IN. With dry air in the mid- and upper-levels expected to
quickly move in on the back side of the cyclone, would expect only
isolated light rain showers during the day on Wednesday, mainly
along and north of I-64. However, lingering moisture between the sfc
and 850 mb will lead to a stratus layer setting up for at least the
first half of the day on Wednesday, with clouds gradually
dissipating during the afternoon.
Winds will be unusually strong for mid July as a tight pressure
gradient will remain over the region until Beryl's remnants lift out
of the region Wednesday evening. The ECMWF Extreme Forecast Index is
greater than 0.7 on Wednesday, indicating good confidence in
unusually strong winds, while a Shift of Tails of 1-2 indicates EPS
members are predicting wind speeds higher than the 99th percentile
of model climatology (though the model climo for July should feature
a preponderance of weak wind speeds). 09/00Z HREF features >50%
probabilities of 40+ mph gusts along and north of the Western
KY/Bluegrass Parkways, though this tends to run a bit hot. Still,
sustained westerly winds of 10 to 20 mph with widespread gusts of 25
to 35 mph (isolated 40 mph) are expected Wednesday morning into the
early afternoon hours. Winds should quickly slacken Wednesday
evening as the pressure gradient relaxes and the PBL undergoes
typical nocturnal stabilization.
Thursday through Monday...
A much more typical summertime pattern will return for the end of
this week into next weekend as the mid- and upper-level trough
associated with the remnants of Beryl weakens. A broad area of
positive height anomalies over the Atlantic will link up with
ridging over the western CONUS, leading to height/thickness
increases across the Ohio and Tennessee valleys from Thursday into
the weekend. This will lead to progressively warming temperatures,
going from near to slightly below normal temps on Thursday to above
normal temperatures by late this weekend into early next week.
Expansive Bermuda high pressure will bring onshore flow and enhanced
precipitation chances east of the Appalachian Mountains; however,
moisture return will be blocked by the mountains. A weak
height/pressure gradient from the Gulf states up into the lower
Midwest won't provide much in the way of forcing for showers and
storms, with slightly below to near normal amounts of moisture only
allowing for very isolated precipitation chances, primarily from the
mid-Mississippi Valley up toward Lake Michigan. As a result, will go
with a mostly dry forecast through the end of the current extended
period. This mainly dry weather, along with hot temperatures this
weekend into early next week, may exacerbate current drought
conditions, as well as lead to the emergence of additional areas of
drought.
&&
.AVIATION /18Z TAFS THROUGH 00Z THURSDAY/...
Issued at 113 PM EDT Tue Jul 9 2024
Bands of showers and storms are anticipated to move through the
region ahead of Beryl today. The tropical environment will lead to
these showers/storms being capable of very heavy rainfall that will
result in reduced cigs/vis for any TAF site impacted. Timing the
individual waves remains difficult several hours out, but most TAF
sites have mention of TEMPOs to account for the greatest likelihood
of impactful precipitation.
The last band of precipitation should push through between 09.23z-
10.05z tonight with drying expected in its wake. IFR/MVFR cigs will
filter in from the west toward dawn tomorrow and persist through a
good part of the day. Winds will also pick up out of the west or WSW
as Beryl departs to the northeast.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.
&&
SHORT TERM...DM
LONG TERM...CSG
AVIATION...DMHazardous weather outlook, Jul 9, 1:43 PM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 243 PM EDT Tue Jul 9 2024 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-101845- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- 243 PM EDT Tue Jul 9 2024 /143 PM CDT Tue Jul 9 2024/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Strong to severe storms will impact the region through the early overnight hours. Several of these storms will be capable of producing tornadoes. Additionally, locally heavy rainfall and damaging straight line winds will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. GENERAL STORM MOTION OF THE DAY: Storms will move to the north and northeast between 20 and 30 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM
In the hours before
Special weather statement, Jul 9, 8:26 AM CDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Louisville KY
926 AM EDT Tue Jul 9 2024
INZ090-KYZ024-025-091400-
Harrison IN-Meade KY-Breckinridge KY-
926 AM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HARRISON...CENTRAL
MEADE AND NORTHEASTERN BRECKINRIDGE COUNTIES THROUGH 1000 AM EDT/900
AM CDT/...
At 926 AM EDT/826 AM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southwest of Brandenburg, moving northeast at 35
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brandenburg, Webster, Irvington, Ekron, Mauckport, Laconia, Guston,
Lodale, Battletown, and Raymond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3783 8628 3790 8644 3814 8623 3803 8597
TIME...MOT...LOC 1326Z 218DEG 30KT 3790 8628
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
MckemySpecial weather statement, Jul 9, 8:57 AM CDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Louisville KY
957 AM EDT Tue Jul 9 2024
INZ090-091430-
Harrison IN-
957 AM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN HARRISON COUNTY
THROUGH 1030 AM EDT...
At 956 AM EDT, Doppler radar was tracking a strong thunderstorm near
Brandenburg, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lanesville, Elizabeth, New Middletown, Laconia, Bridgeport,
Breckenridge, Sugar Grove, Glidas, Central, and Seven Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3823 8595 3819 8596 3818 8590 3817 8590
3816 8591 3810 8590 3800 8604 3802 8613
3806 8621 3826 8606
TIME...MOT...LOC 1356Z 218DEG 27KT 3806 8610
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MckemySpecial weather statement, Jul 9, 9:22 AM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Louisville KY
1022 AM EDT Tue Jul 9 2024
INZ091-092-KYZ030-031-091500-
Floyd IN-Clark IN-Jefferson KY-Oldham KY-
1022 AM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CLARK...FLOYD...
SOUTHWESTERN OLDHAM AND NORTHWESTERN JEFFERSON COUNTIES THROUGH 1100
AM EDT...
At 1021 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bridgeport, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Louisville, Jeffersonville, New Albany, Shively, Prospect,
Barbourmeade, Northfield, Green Spring, Spring Valley, and Brownsboro
Farm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3852 8575 3833 8555 3813 8591 3816 8591
3818 8590 3819 8596 3826 8596 3826 8597
3827 8597 3828 8599 3830 8599
TIME...MOT...LOC 1421Z 225DEG 28KT 3823 8592
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WebbSpecial weather statement, Jul 9, 10:08 AM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Louisville KY
1108 AM EDT Tue Jul 9 2024
INZ092-KYZ030>033-091545-
Clark IN-Jefferson KY-Oldham KY-Henry KY-Trimble KY-
1108 AM EDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CLARK...OLDHAM...
SOUTHWESTERN TRIMBLE...WEST CENTRAL HENRY AND NORTH CENTRAL JEFFERSON
COUNTIES THROUGH 1145 AM EDT...
At 1108 AM EDT, Doppler radar was tracking a strong thunderstorm over
Prospect, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Grange, Prospect, Worthington Hills, Barbourmeade, Coldstream,
Langdon Place, Plantation, Green Spring, Spring Valley, and
Brownsboro Farm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3843 8524 3828 8560 3840 8570 3859 8544
3859 8543 3860 8543 3862 8540
TIME...MOT...LOC 1508Z 233DEG 24KT 3838 8559
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WebbSpecial weather statement, Jul 9, 12:34 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
1234 PM CDT Tue Jul 9 2024
KYZ074-075-091815-
Monroe KY-Barren KY-
1234 PM CDT Tue Jul 9 2024
...A STRONG THUNDERSTORM WILL IMPACT MONROE AND SOUTHEASTERN BARREN
COUNTIES THROUGH 115 PM CDT...
At 1234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Red Boiling Springs, moving northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tompkinsville, Gamaliel, Fountain Run, Forkton, Gum Tree, Harlan
Crossroads, Freetown, Sulphur Lick, Nobob, and Lamb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3663 8597 3665 8595 3666 8595 3667 8596
3671 8597 3692 8585 3686 8574 3684 8574
3684 8571 3676 8557 3662 8572
TIME...MOT...LOC 1734Z 214DEG 26KT 3662 8589
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RJSLocal storm report, Jul 9, 12:52 PM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
152 PM EDT Tue Jul 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 AM Tstm Wnd Dmg 1 SE Goshen 38.40N 85.58W
07/09/2024 Oldham KY Public
A few uprooted trees on Club Drive and
street light down.
&&
KNThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:34 AM CDT | Special Weather Statement | LMK | Breckinridge | 41 min |
| Jul 9, 8:04 AM CDT | Special Weather Statement | LMK | Meade | 26 min |
| Jul 9, 8:26 AM CDT | Special Weather Statement | LMK | Meade | 34 min |
| Jul 9, 10:08 AM CDT | Special Weather Statement | LMK | Oldham | 37 min |
| Jul 9, 12:34 PM CDT | Special Weather Statement | LMK | Monroe | 41 min |
| Jul 9, 1:03 PM CDT | Tornado Warning | LMK | Monroe | 27 min |
| Jul 9, 1:27 PM CDT | Tornado Warning | LMK | Cumberland, Metcalfe, Monroe | 48 min |
| Jul 9, 2:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 25 min |
| Jul 9, 2:34 PM CDT | Special Weather Statement | LMK | Russell | 41 min |
| Jul 9, 2:39 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 36 min |
| Jul 9, 2:43 PM CDT | Tornado Warning | LMK | Butler, Ohio | 47 min |
| Jul 9, 3:01 PM CDT | Special Weather Statement | LMK | Butler | 29 min |
| Jul 9, 3:15 PM CDT | Special Weather Statement | LMK | Casey | 30 min |
| Jul 9, 3:29 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 30 min |
| Jul 9, 3:56 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Hardin | 49 min |
| Jul 9, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 34 min |
| Jul 9, 4:43 PM CDT | Tornado Warning | LMK | Bullitt, Hardin, Meade | 47 min |
| Jul 9, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 29 min |
| Jul 9, 5:20 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 40 min |
| Jul 9, 5:47 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Grayson, Hardin, Meade, Ohio | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.